# SDR 2001F00594

- Difficulty date: October 2, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N186AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1074
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 1634896102
- Part serial: 3428JR
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, SMOKE AND FUMES IN THE COCKPIT.  NOTICED RIGHT HIGH VOLTAGE POST AND LEADS ON CO-PILOTS WINDOW SMOKING.  PULLED C/B 2B12, 14, 15, 16, 19, 10 AND 21.  LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED F/O'S WINDSHIELD REF MM 56-10-01.  (M)
